RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 5  


Stable cohomology of groups and algebraic varieties
F. A. Bogomolov
3
Monodromy groups of boundary singularities
G. G. Ilyuta
29
Asymptotics of orthogonal polynomials in a neighborhood of the endpoints of the interval of orthogonality
A. I. Aptekarev
43
Approximation of monotone functions by monotone polynomials
I. A. Shevchuk
63
Generalized Fourier operators and their application to the justification of some numerical methods in aerodynamics
I. K. Lifanov, L. N. Poltavskii
79
The Lax–Phillips scattering scheme on groups, and a functional model of a Lie algebra
V. A. Zolotarev
115
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019